zbMATH — the first resource for mathematics

Le module dendriforme sur le groupe cyclique. (The dendriform module on the cyclic group.) (French. English summary) Zbl 1163.18004
Dendriform operads are known as being in fact anticyclic operads. In particular, this gives rise to an action of the cyclic group on the vector space spanned by planar binary trees.
The author computes the characteristic polynomial of the generator of this cyclic action and proposes a compatible conjecture for the characteristic polynomial of the Coxeter transformation for the Tamari lattice.

18D50 Operads (MSC2010)
05E05 Symmetric functions and generalizations
06A07 Combinatorics of partially ordered sets
Full Text: DOI Numdam EuDML arXiv
[1] Aguiar, M.; Sottile, F., Structure of the loday-ronco Hopf algebra of trees, J. Algebra, 295, 2, 473-511, (2006) · Zbl 1099.16015
[2] Chapoton, F., On some anticyclic operads, Algebr. Geom. Topol., 5, 53-69 (electronic), (2005) · Zbl 1060.18004
[3] Chapoton, F., The anticyclic operad of moulds, Int. Math. Res. Not. IMRN, 20, Art. ID rnm078, 36 pp., (2007) · Zbl 1149.18004
[4] Chapoton, Frédéric, On the Coxeter transformations for Tamari posets, Canad. Math. Bull., 50, 2, 182-190, (2007) · Zbl 1147.18007
[5] Curtis, C. W.; Reiner, I., Representation theory of finite groups and associative algebras, (1962), Interscience Publishers, a division of John Wiley & Sons, New York-London · Zbl 0131.25601
[6] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y., Un analogue du monoïde plaxique pour LES arbres binaires de recherche, C. R. Math. Acad. Sci. Paris, 335, 7, 577-580, (2002) · Zbl 1013.05026
[7] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y., Sur quelques propriétés de l’algèbre des arbres binaires, C. R. Math. Acad. Sci. Paris, 337, 9, 565-568, (2003) · Zbl 1029.05033
[8] Hivert, F.; Novelli, J.-C.; Thibon, J.-Y., The algebra of binary search trees, Theoret. Comput. Sci., 339, 1, 129-165, (2005) · Zbl 1072.05052
[9] Huang, S.; Tamari, D., Problems of associativity : A simple proof for the lattice property of systems ordered by a semi-associative law, J. Combinatorial Theory Ser. A, 13, 7-13, (1972) · Zbl 0248.06003
[10] Loday, J.-L., Dialgebras and related operads, 1763, Dialgebras, 7-66, (2001), Springer, Berlin · Zbl 0999.17002
[11] Loday, J.-L., Arithmetree, J. Algebra, 258, 1, 275-309, (2002) · Zbl 1063.16044
[12] Loday, J.-L.; Ronco, M. O., Hopf algebra of the planar binary trees, Adv. Math., 139, 2, 293-309, (1998) · Zbl 0926.16032
[13] Loday, J.-L.; Ronco, M. O., Order structure on the algebra of permutations and of planar binary trees, J. Algebraic Combin., 15, 3, 253-270, (2002) · Zbl 0998.05013
[14] Macdonald, I. G., Symmetric functions and Hall polynomials, (1995), The Clarendon Press Oxford University Press, New York · Zbl 0487.20007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.